# SDR AALA20090605TUL39

- Difficulty date: May 27, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,028 hours, 28,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO LOWER RT SIDE CUSP.  REMOVED CORROSION AND INSTALLED DOUBLER WAS INSTALLED PER AARD 53-20-00-16.
